# SDR ASAA1149005

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 1862
- Condition: Dented
- Location: Te Flap
- Component: Flap
- Component part number: 6546435281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD TRAILING EDGE FLAP UPPER SURFACE HAS DENT 11.25 INCH FROM INBOARD EDGE AND 4.75 INCH FROM TRAILING EDGE.  DEPTH = 0.055 INCH MAJOR AXIS = 2.07 INCH MINOR AXIS = 1.23 INCH.  REPAIRED TRAILING EDGE FLAP UPPER SURFACE IAW B737 400 SRM 51 70 10.
